zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Theory of cones. (English) Zbl 0467.15002

MSC:
15A03Vector spaces, linear dependence, rank
15B48Positive matrices and their generalizations; cones of matrices
15A04Linear transformations, semilinear transformations (linear algebra)
15-02Research monographs (linear algebra)
WorldCat.org
Full Text: DOI
References:
[1] Barker, G. P.: Monotone norms. Numer. math. 18, 321-326 (1972) · Zbl 0229.15013
[2] Barker, G. P.: On matrices having an invariant cone. Czechoslovak math. J. 22, 49-68 (1972) · Zbl 0238.15005
[3] Barker, G. P.: Matricial norms over cones. Linear algebra and appl. 6, 175-182 (1973) · Zbl 0251.15024
[4] Barker, G. P.: The lattice of faces of a finite dimensional cone. Linear algebra and appl. 7, 71-82 (1973) · Zbl 0249.15010
[5] Barker, G. P.: Stochastic matrices over cones. Linear and multilinear algebra 1, 279-287 (1974)
[6] Barker, G. P.: Monotone norms and tensor products. Linear and multilinear algebra 4, No. No. 3 (1976) · Zbl 0339.15011
[7] Barker, G. P.: Faces and duality in convex cones. Linear and multilinear algebra 6, 161-169 (1978)
[8] Barker, G. P.: Perfect cones. Linear algebra and appl. 22, 211-221 (1978)
[9] G.P. Barker, Modular face lattices: low dimensional cases, Rocky Mountain J. Math., to appear. · Zbl 0469.15001
[10] Barker, G. P.; Carlson, D.: Cones of diagonally dominant matrices. Pacific J. Math. 57, 15-32 (1975) · Zbl 0283.52005
[11] Barker, G. P.; Carlson, D.: Generalizations of topheavy cones. Linear and multilinear algebra 8, 219-230 (1980) · Zbl 0429.15001
[12] Barker, G. P.; Foran, J.: Self-dual cones in Euclidean spaces. Linear algebra and appl. 13, 147-155 (1976) · Zbl 0319.15012
[13] Barker, G. P.; Loewy, R.: The structure of cones of matrices. Linear algebra and appl. 12, 87-94 (1975) · Zbl 0314.15009
[14] Barker, G. P.; Schneider, H.: Algebraic Perron-Frobenius theory. Linear algebra and appl. 11, 219-233 (1975) · Zbl 0311.15011
[15] Barker, G. P.; Turner, R. E. L.: Some observations on the spectra of cone preserving maps. Linear algebra and appl. 6, 149-153 (1973) · Zbl 0251.15019
[16] Bauer, F. L.: Lecture notes on positivity and norms. Part I: Ordering and positivity (1974)
[17] Bellissard, J.; Iochum, B.: Homogeneous self dual cones versus Jordan algebras. Ann. inst. Fourier 28, 104-144 (1978) · Zbl 0365.46040
[18] Bellissard, J.; Iochum, B.; Lima, R.: Homogeneous and facially homogeneous self-dual cones. Linear algebra and appl. 19, 1-16 (1978) · Zbl 0378.46018
[19] Berman, A.: Cones, matrices, and mathematical programming. Lecture notes in economics and mathematical systems 79 (1973) · Zbl 0256.90002
[20] Berman, A.; Gaiha, P.: A generalization of irreducible monotonicity. Linear algebra and appl. 5, 29-38 (1972) · Zbl 0247.15011
[21] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences. (1979) · Zbl 0484.15016
[22] Birkhoff, G.: Linear transformations with invariant cones. Amer. math. Monthly 72, 274-276 (1967) · Zbl 0192.26703
[23] Birkhoff, G.: Lattice theory. Amer. math. Soc. colloq. Publ. 25 (1967)
[24] Brown, D. R.: On clans of non-negative matrices. Proc. amer. Math. soc. 15, 671-674 (1964) · Zbl 0126.04502
[25] Burns, F.; Fiedler, M.; Haynsworth, E.: Polyhedral cones and positive operators. Linear algebra and appl. 8, 547-559 (1974) · Zbl 0299.15007
[26] Choi, M. -D.: Completely positive linear maps on complex matrices. Linear algebra and appl. 10, 285-290 (1975) · Zbl 0327.15018
[27] Crawley, P.; Dilworth, R. P.: Algebraic theory of lattices. (1973) · Zbl 0494.06001
[28] Elsner, L.: Quasimontonie und ungleichungen in halbgeordneten raumen. Linear algebra and appl. 8, 249-261 (1974) · Zbl 0286.15004
[29] Fiedler, M.; Haynsworth, E.: Cones which are topheavy with respect to a norm. Linear and multilinear algebra 1, 203-212 (1973) · Zbl 0312.15013
[30] Fiedler, M.; Pták, V.: Diagonals of convex sets. Czechoslovak math. J. 28, No. 103, 25-44 (1978) · Zbl 0386.52002
[31] Fiedler, M.; Pták, V.: The rank of extreme positive operators on polyhedral cones. Czechoslovak math. J. 28, No. 103, 45-55 (1978) · Zbl 0389.52011
[32] Frobenius, G.: Über matrizen aus positiven elementen. S.-B. Preuss. akad. Wiss., 471-476 (1908) · Zbl 39.0213.03
[33] Frobenius, G.: Über matrizen aus positiven elementen, II. S.-B. Preuss. akad. Wiss., 514-518 (1909) · Zbl 40.0202.02
[34] Frobenius, G.: Über matrizen aus nicht negative elementen. S.-B. Preuss. akad. Wiss., 456-477 (1912) · Zbl 43.0204.09
[35] Gerstenhaber, M.: Theory of convex polyhedral cones. Activities analysis of production and allocation (1951) · Zbl 0045.09708
[36] Glazman, I. M.; Ljubič, Ju.I.: Finite-dimensional linear analysis. (1974)
[37] Goldman, A. J.; Tucker, A. W.: Polyhedral convex cones in linear inequalities and related systems. (1956) · Zbl 0072.37504
[38] Grünbaum, B.: Convex polytopes. (1967) · Zbl 0163.16603
[39] Haynsworth, E.: A note on cones of positive operators, abstract. Notices amer. Math. soc., 135-667 (1969)
[40] Haynsworth, E.; Fiedler, M.; Pták, V.: Extreme operators on polyhedral cones. Linear algebra and appl. 13, 163-172 (1976) · Zbl 0328.15009
[41] R.D. Hill and J.A. Poluikis, Completely positive and Hermitian preserving linear transformations, Linear Algebra and Appl., to appear. · Zbl 0451.15013
[42] Horne, J. G.: On ideals of cone preserving maps. Linear algebra and appl. 21, 95-110 (1978) · Zbl 0383.15003
[43] Horne, J. G.: On the automorphism group of a cone. Linear algebra and appl. 21, 111-122 (1978) · Zbl 0401.15016
[44] Kantorovitch, L.: Sur LES espases semiordonnés linéaires et leurs applicationes á la theorie des opérationes linéaires. CR del’ac. Sci. URSS 4, 13-16 (1935)
[45] Krein, M. G.; Rutman, M. A.: Linear operators leaving invariant a cone in Banach space. Amer. math. Soc. transl. Ser. I 10, 199-325 (1950)
[46] Loewy, R.; Schneider, H.: Indecomposable cones. Linear algebra and appl. 11, 235-245 (1975) · Zbl 0316.47026
[47] Loewy, R.; Schneider, H.: Positive operators on the n-dimensional ice-cream cone. J. math. Anal. appl. 49, 375-392 (1975) · Zbl 0308.15011
[48] Mcmullen, P.; Shephard, G. C.: Convex polytopes and the upper bound conjecture. (1971) · Zbl 0217.46702
[49] Marek, I.: U0-positive operators and some of their applications. SIAM J. Appl. math. 15, 484-494 (1967) · Zbl 0149.34901
[50] Marek, I.: Spektrale eigenschaften der K-positiven operatoren und einschliessungsätze für den spektralradius. Czechoslovak math. J. 16, 493-517 (1966) · Zbl 0152.33701
[51] Marek, I.: Frobenius theory of positive operators: comparison theorems and applications. SIAM J. Appl. math. 19, 607-628 (1970) · Zbl 0219.47022
[52] Marek, I.: A note on K-stochastic operators. Časopis pěst. Mat. 96, 239-244 (1971) · Zbl 0221.60037
[53] Meixner, W.: Generalized norms, dissertation. (1977)
[54] O’brien, R. C.: On extreme matrices and extreme vectors of cones in rn. Linear algebra and appl. 12, 77-79 (1975)
[55] Ortega, J. M.; Rheinboldt, W. C.: Iterative solutions of nonlinear equations in several variables. (1970) · Zbl 0241.65046
[56] Perron, O.: Zur theorie der matrices. Math. ann. 63, 248-263 (1907) · Zbl 38.0202.01
[57] De Pillis, J.: Linear transformations which preserve Hermitian and positive semidefinite operators. Pacific J. Math. 23, 129-137 (1967) · Zbl 0166.30003
[58] Pullman, N. J.: A geometric approach to the theory of nonnegative matrices. Linear algebra and appl. 4, 297-312 (1971) · Zbl 0226.15005
[59] Reihnboldt, W. C.; Vandergraft, J. S.: A simple approach to the Perron-Frobenius theory for positive operators on general partially ordered finite-dimensional linear spaces. Math. comp. 27, 139-145 (1973) · Zbl 0255.15017
[60] Schneider, H.: Positive operators and an inertia theorem. Numer. math. 7, 11-17 (1965) · Zbl 0158.28003
[61] Schneider, H.; Vidyasagar, M.: Cross-positive matrices. SIAM J. Numer. math. 7, 508-519 (1970) · Zbl 0245.15008
[62] Schröder, J.: M-matrices and generalizations using an operator theory approach. SIAM rev. 20, 213-244 (1978) · Zbl 0386.47016
[63] Stoer, J.; Witzgall, C.: Convexity and optimization in finite dimensions I. (1970) · Zbl 0203.52203
[64] Tam, B. -S.: A note on cross-positive matrices. Linear algebra and appl. 12, 7-9 (1975)
[65] Tam, B. -S.: A note of polyhedral cones. J. austral. Math. soc. Ser. A 22, 456-461 (1976) · Zbl 0338.52002
[66] Tam, B. -S.: Some results on cross-positive matrices. Linear algebra and appl. 15, 173-176 (1976) · Zbl 0347.15007
[67] Tam, B. -S.: Some results on polyhedral cones and simplicial cones. Linear and multilinear algebra 4, 281-284 (1977) · Zbl 0352.15009
[68] Tam, B. -S.: On indecomposable subcones. Linear algebra and appl. 22, 33-40 (1978) · Zbl 0387.15013
[69] Tam, B. -S.: On the semiring of cone preserving maps. Linear algebra and appl. 35, 79-108 (1981) · Zbl 0454.16025
[70] Trottenberg, U.; Winter, G.: On faces and W-irreducible operators in finite dimensional linear spaces. Linear algebra and appl. 33, 87-110 (1980) · Zbl 0448.15013
[71] Uzawa, H.: A theorem on convex polyhedral cones. Studies in linear and nonlinear programming (1958)
[72] Vandergraft, J. S.: Spectral properties of matrices which have invariant cones. SIAM J. Appl. math. 16, 1208-1222 (1968) · Zbl 0186.05701
[73] Vandergraft, J. S.: A note on irreducibility for linear operators on partially ordered finite dimensional vector spaces. Linear algebra and appl. 13, 139-146 (1976) · Zbl 0321.15009
[74] Vinberg, E. B.: The theory of convex homogeneous cones. Trans. Moscow math. Soc. 12, 340-403 (1963) · Zbl 0138.43301
[75] Wielandt, H.: Unzerlebare nicht-negative matrizen. Math. zeitsch. 52, 642-648 (1950) · Zbl 0035.29101